Results 1 to 4 of 4

Thread: More TTC after IUD questions...

  1. #1

    Default More TTC after IUD questions...

    Hi - I got my IUD out last Tuesday so almost a week ago. I had very little spotting or cramping. The next day I starting what looked like a period. I had cramps the first two days like I usually do and it lasted my usual 4-5 days. Was it my period?? My doctor said I should wait 1-2 months to conceive but he said that's his personal opinion and there is no evidence that if I were to TTC earlier anything may be wrong. So... Do you think this bleeding was my period? If so, should I still wait for another month or watch for O signs this month and TTC? I realize these are personal opinion but I was just curious. Thanks!!

  2. #2
    Join Date
    Jan 2013
    Location
    GA
    Posts
    3,550

    Default

    Sounds exactly like my experience. I had a period-type bleeding episode right away and then nothing until I expected the next cycle to start. So my guess is that it's normal!

  3. #3
    Join Date
    Feb 2008
    Location
    Northern NJ
    Posts
    5,955

    Default

    I haven't had one, but I've heard of others having hormonal withdrawal bleeding. It might be that. !!!!

  4. #4

    Default

    I had a normal cycle that started the day after I had my IUD removed, and my doctor said everything was fine to start right away. Good Luck!!!
    DD 05/14/2013

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •